Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/45888
標題: (Water Resources Research, 31(3):731-740)Approximate Mixed-integer Nonlinear Programming Methods for Optimal Aquifer Remediation Design
作者: D.C.McKinney
M-D. Lin
關鍵字: Approximate Mixed-integer
Nonlinear Programming Methods
Optimal Aquifer Remediation Design
出版社: US:American Geophysical Union
URI: http://hdl.handle.net/11455/45888
ISSN: 0043-1397
Appears in Collections:環境工程學系所

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.